# SDR EISA97104

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: Sounded
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL SOUNDED AT CRUISE, NO LIGHT ALL INDICATIONS NORMAL.  FIRE TEST OK ALSO.  COULD NOT DUPLICATE MALFUNCTION.  FIRE WARNING DETECTION SYSTEM OPS CHECKED PER MM 26.  (M)
